# SDR DALA1116309878

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY CANTED FRAME, STA 1245, STIFFENER CRACKED AT L6R.  REMOVED FASTENERS TO GET ACCESS AT CRACKED STIFFENER IAW SRM 51-30-2 STOP DRILLED ENDS OF CRACK IAW SRM 53-01, FIG 2.  FABRICATED 2EA REPAIR ANGLES IAW SRM 53-01, FIG 2.  INSTALLED REPAIR ANGLES AT STA 1245 AND FASTENERS REMOVED TO HAVE ACCESS IAW SRM 53-01, FIG 2 & 51-30-2.  REQUIRED INSPECTION COMPLETED.
